MathSciNet Relay Station
MathSciNet bibliographic data
MR1205492 44A12 (43A85 58G15)
Gonzalez, Fulton; Quinto, Eric Todd Support theorems for Radon transforms on higher rank symmetric spaces. Proc. Amer. Math. Soc. 122 (1994), no. 4, 1045–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement